# SDR COEA2013112613923

- Difficulty date: October 7, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 30,905 hours, 38,940 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57110536200
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FWD SPAR LOWER STRIP SLAT HAS CHAFFING DAMAGE AT INBD END OF LE PANEL 611. BLEND REPAIR IAW SRAS DT S 4818/13 7978 DATED 11/6/2013.
